# SDR DALA2016111008499

- Difficulty date: May 28, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR SPLICE OF FRAME AT BS 1307 BETWEEN LONGERONS 29L TO 29R. REPAIRED THE FRAME IAW SRM 53-03 D FIG 2A.
